UNIGE document Scientific Article
previous document  unige:1004  next document
add to browser collection
Title

An analytic approximation of MDM power spectra in four dimensional parameter space

Authors
Novosyadlyj, Bohdan Stepanovych
Lukash, Vladimir
Published in Astronomy and Astrophysics. 1999, vol. 347, no. 3, p. 799-808
Stable URL http://archive-ouverte.unige.ch/unige:1004
Full text
Identifiers
Structures

174 hits

70 downloads

Update

Deposited on : 2009-02-26

Export document
Format :
Citation style :